# SDR CALA2019092301617

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323152320002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FASTENERS FOUND CORROSION IN FWD CARGO PIT ST42R BETWEEN FR31-32 A3NB-53-3-6105 PER NON ROUTINE 9299070. REMOVED AND REPLACED FWD CARGO STRINGER LOCATED AT FR30.5-FR34 AND AT STRINGER 42R IAW SRM 51-42-11 PG 9,18, AND 19.
